# SDR ASAA2019072930246

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,131 hours, 14,617 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Condition: Failed
- Location: Hf Comm
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FVR FOR HF1 OP CK UNSUCCESSFUL. ABLE TO HEAR AND OTHER AIRCRAFT ON HF # 1, BUT UNABLE TO VERIFY TRANSMISSION CAPABILITY. GROUNDED - YES. REMOVED AND REPLACED NO 1 HF TRANSCEIVER AND NO 1 HF COUPLER REF AMM 23-11-21 AND AMM 23-11-61, ETOPS SIGNIFICANT SYSTEM GROUND TEST SUCCESSFUL REF AMM 23-11-61.
